# SDR 95ZZZX2067

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31606
- Make and model: Piper PA-32-300
- Aircraft serial: 327840137
- Engine: Lyc IO540K1A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW102980134
- Condition: Broken
- Location: Nr 3 Cyl Noz
- Part time: 1,394 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE BEGAN RUNNING VERY ROUGH.  THE PILOT LANDED AT NEAREST AIRPORT.  UPON INSPECTION, FOUND LINE GOING FROM THE SPIDER TO THE NR 3 CYLINDER FUEL NOZZLE HAD BROKEN.  THIS BREAK OCCURRED UNDER THE B-NUT NEXT TO THE BALL AT THE END OF THE LINE WHERE IT CONNECTS TO THE FUEL NOZZLE.  THE NUT WAS TIGHT AND CONNECTED PROPERLY.  FUEL LINE REPLACED WITH NEW.
